Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from itchy and reddish vagina, creamy, odorless liquid discharge. On a healthy diet. Any cream that i can use?

Hi! My period is coming few days fr. now, and 4 days now my vagina is itchy and reddish around the lips but not all the time, in my whole life every 2 yrs only I drink pills dianne or after 3yrs.for 1pack or 2 pack because that s the time only I meet my husband.Feb. 2012 I ve start to drink pills dianne continous till this month and last month April is the start of this itchy vulva . I have also a history of high fever when I was 14 yrs old for almost 2 months. I noticed if I discharge the white look like a chesse no smell or odor, its gone the itchy and after I exercise the more comes out or I discharge more and I feel better because the itchy is gone,I did nt use any cream as of now, I m 41 yrs old, 49 kl. I hate medicine, I did nt drink even I m sick I drink only more water and eat fruits and everyday I eat vegetable and most my food is fish, sometimes only I eat meat, chicken once in a blue moon because I m allergy my question is what exact cream I need to use. Thanks a lot and God Bless.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
candid b vaginal passery
OR CANDID B OINTMENT
IF YOU USE PASSERY YOU HAVE TO KEEP INSIDE FOR 7 DAYS
AND OINTMENT TO BE USED REGLARLY 2 TIMES FOR 4 WEEKS
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor